Skip to Content
Claritin Allergy Medicine for Adults, 24-Hour Non-Drowsy Loratadine 10mg Pills, Antihistamine, 100 Tablets

Price:

59.46


Claritin Allergy Medicine for Adults, 24-Hour Non-Drowsy Loratadine 10mg Pills, Antihistamine, 100 Tablets

https://nutricity.ar/shop/brswg2qlaeibuflo-claritin-allergy-medicine-for-adults-24-hour-non-drowsy-loratadine-10mg-pills-antihistamine-100-tablets-123887 https://nutricity.ar/web/image/product.template/123887/image_1920?unique=762f141
(0 review)
13 sold in last 24 hours

Stock Expiry Date: 01-02-2027

Made in the USA
100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • 100 DAYS OF 24 HOUR NON-DROWSY ALLERGY RELIEF: Claritin contains 10 milligrams of loratadine per tablet, that blocks the effects of histamines in the body
  • POWERFUL, 24 HOUR INDOOR AND OUTDOOR ALLERGY PILLS: Relief of your worst allergy symptoms including sneezing, runny nose, itchy watery eyes, and itchy throat or nose
  • NO PRESCRIPTION NEEDED: Find relief of allergy symptoms triggered by over 200 indoor and outdoor allergens from pets, pollen, dust and mold*
  • TRUSTED BRAND: #1 doctor recommended non-drowsy oral OTC allergy brand
  • INDICATED FOR AGES 6 YEARS AND OLDER: Prescription strength, allergy relief that lasts all-day
  • HSA/FSA ELIGIBLE: Check your plan for coverage
  • *Claritin is an antihistamine so it hinders the cascade triggered by allergens

59.46 59.46 USD 59.46 Tax Included

Not Available For Sale

(0.59 / Units)
6 people are viewing this right now

Displayed price includes all duties & taxes.

  • Brand
  • Unit Count
  • Item Form
  • Item Weight
  • Product Benefits
  • Number Of Items
  • Dosage Form
  • Manufacturer
  • Item Dimensions L X W X H
  • Ingredients
  • Product Type
  • Specific Uses For Product
  • Active Ingredients
  • Upc
  • Model Name
  • Global Trade Identification Number
  • Package Type Name
  • Target Audience
  • Net Content Count
  • Product Type
  • Item Weight
  • Brand
  • Ingredients
  • Brand Name
  • Age Range Description
  • Container Type
  • Manufacturer Part Number
  • Model Number
  • Item Dimensions
  • Additional Features
  • Target Use Body Part

This combination does not exist.

Contact Us
Allergy Medicine
Ingredients Magnesium Stearate, Lactose Monohydrate, Loratadine 10mg. corn starch
Target Audience Unisex-Adults, Unisex-Kids
Net Content Count 1 Box, 100 Count
Ingredients Stearate, Lactose Monohydrate, Loratadine 10mg. Corn Starch
Brand Claritin
Unit Count 100 Count
Item Form Tablet
Item Weight 0.01 Ounces
Product Benefits Allergy Control
Number Of Items 1
Dosage Form Tablets
Manufacturer Bayer Healthcare Llc
Item Dimensions L X W X H 3.76 X 1.55 X 3.08 Inches
Product Type Allergy Medicine
Specific Uses For Product Allergy
Active Ingredients Loratadine Antihistamine
Upc 041100575678
Model Name Claritin 24 Hour Allergy Medicine Non Drowsy Prescription Strength Relief Loratadine Antihistamine
Global Trade Identification Number 00041100575678
Package Type Name Bottle
Product Type Medication
Item Weight 0.01 Ounces
Brand Claritin
Brand Name Claritin
Age Range Description Adult
Container Type Bottle
Manufacturer Part Number B078BBYNLC
Model Number B078BBYNLC
Item Dimensions 3.76 x 1.55 x 3.08 inches
Additional Features Non-Drowsy
Target Use Body Part Eyes
  • Buy Four or More Offer

    5% off when you buy 4 or more.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Ships From(Argentina)
    Orders are processed and shipped from Brooklyn, USA.
  • Delivery Offer(Argentina)
    Enjoy free delivery on orders above AR$ 290,000.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.
SKU
BRSWG2QLAEIBUFLO
Category
Health Care , Over-the-Counter Medication , Allergy, Sinus & Asthma , Allergy Medicine
Barcode
041100575678
Tags

 

Claritin tablets provide powerful, 24-hour, non-drowsy relief of your worst indoor and outdoor allergy symptoms, including sneezing, runny nose, itchy/watery eyes and itchy throat/nose. Claritin provides relief of symptoms that can be triggered by over 200 different allergens. Claritin is an antihistamine, so it hinders the cascade triggered by allergens. For adults and children ages 6+. One tablet contains 10 mg of loratadine. Covered by the Bayer HealthCare – Consumer Health 60-Day Satisfaction Guarantee.

Important information

Safety Information

DO NOT USE if you have ever had an allergic reaction to this product or any of its ingredients. ASK A DOCTOR BEFORE USE IF YOU HAVE liver or kidney disease. Your doctor should determine if you need a different dose. WHEN USING THIS PRODUCT do not take more than directed. Taking more than directed may cause drowsiness. STOP USE AND ASK A DOCTOR IF an allergic reaction to this product occurs. Seek medical help right away.IF PREGNANT OR BREAST-FEEDING, ask a health professional before use. KEEP OUT OF REACH OF CHILDREN. In case of overdose, get medical help or contact a Poison Control Center right away.

Ingredients

Loratadine 10mg. corn starch, lactose monohydrate, magnesium stearate

Directions

Adults and children 6 years and over, 1 tablet daily; not more than 1 tablet in 24 hours. Children under 6 years of age, ask a doctor. Consumers with liver or kidney disease, ask a doctor

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

3.76 x 1.55 x 3.08 inches; 0.01 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Disclaimer

Dietary supplements are not medicines. Products sold on this website are not intended to diagnose, treat, cure, or prevent any disease. If you have a medical condition then always consult a qualified healthcare professional before use. Individual results may vary. By placing an order, you agree to comply with your country’s import regulations. We cover applicable duties and taxes where stated.​